# SDR 2007UALA05368

- Difficulty date: December 29, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 51,637 hours, 18,940 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LENS FELL OFF ROW 16F.
